# SDR SWAA990589

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Screen
- Part number: 6590305
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURBACK, IN FLIGHT ENGINE SHUT DOWN. OIL FILTER BYPASS LIGHT ILLUMINATED ON NR 2 ENG DID NOT GO OUT AT IDLE. OIL TEMP WAS STEADILY CLIMBING ABOVE 120 DEGREES C.  FOUND CARBON DEPOSIT ON MAIN OIL SCREEN.  REMOVED AND REPLACED OIL SCREEN PER MM.
